Multiple density-dependence mechanisms regulate a migratory bird population during the breeding season

TitleMultiple density-dependence mechanisms regulate a migratory bird population during the breeding season
Publication TypeJournal Article
Year of Publication2003
AuthorsRodenhouse, NL, Sillett, TScott, Doran, PJ, Holmes, RT
JournalProceedings of the Royal Society of London Series B
Volume270
Issue1529
Pagination2105-2110
Accession NumberHBR.03-33
Short TitleMultiple density-dependence mechanisms regulate a migratory bird population during the breeding season